Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have itching and burning sensation on labia. Have used nair, cleocin. What to do?

I used nair in my bikini area and unlike the other times i have used it. it burned my skin a littile. Now the skin on my labia majora has been itching for 4 weeks. The only other difference in my routine was that i had just finished using cleocin for BV a few days before. I have used. hydrocortison and it doesnt not work.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for your query

You seem to be having Candidiasis of the groin region.

First some general precautions:
Wear cotton clothes and undergarments in order to reduce the sweating.
Do not apply any kind of oils / moisturizing lotion over the affected area .
Just give warm saline compresses over the affected area twice a day and then apply an antifungal cream.
Something like clotrimazole cream helps in most cases.
Also , you will need to take oral antifungals 2 weeks.

In case of severe itching, take some antihistamine once a day .
If inspite of the above measures, the lesions continue to persist or increase , then you might have to see a dermatologist for proper assessment and management .

Hope it helps
Dr Geetika Paul
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor